gastroenterologist-icon
Motions and weakness
Hi I was admitted to the hospital for four days till day before, I was anemic and there was a defeciency of vitamin b12 , and I was suffering from diarrhea where in twice black stool came with with sour odur, Dr admitted me and done colonoscopy, endoscopy UGI etc but nothing was found after four days I got discharged and Dr gave me ten injections of trineurosol HP to be injected daily for ten days. A new problem occurred now, after every meal I take I have to rush to the toilet after an hour or so and it is four to five times a day. And it's happening from last 3 days. Is it a water problem ?? Or my colon was emptied fully due to pegleg powder and now I can't eat normal Diet ?? The motions are normal like solid and semi solid but I have to go four to five times Is it due to the injections? ? Pls suggest
160 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Deepak Gabhale
General Physician 3 yrs exp Pune
Hello nothing to worry ..... Visit ur physician again... Start wd semisolid light diet... Use antacids.. take plenty of oral fluids to maintain hydration.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.